# SDR SWIA200413671

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 25,778 hours, 37,001 cycles
- Engine: Pwa PW118A
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 214
- Condition: Failed
- Location: Cabin
- Part time: 9,627 hours, 14,391 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FIRST FLIGHT AFTER SAFETY CHECK, NOTICED A FAINT SMOKE ODOR.   REPLACED LT GROUND COOLING FAN WITH A SERVICEABLE UNIT.   OPERATIONAL CHECK GOOD.
